# SDR CA130826017

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE RT ENGINE LOST OIL AT A RATE THAT CAUSED THE PILOT TO SHUT THE ENGINE DOWN.  ON INVESTIGATION, THE ENGINEERS FOUND THAT ONE OF THE HELICOILS ON THE OIL COOLER INLET FITTING HAD DISLODGED, CREATING AN ESCAPE PATH FOR THE ENGINE OIL.   THIS WAS AN OVERHAULED COOLER WHICH HAD JUST BEEN FITTED AND IT FAILED FIRST FLIGHT.   A SERVICEABLE COOLER WAS FITTED, ENGINE DEGREASED AND WASHED, OIL REPLENISHED, GROUND RUNS PERFORMED FOR LEAK CHECKS AND ACFT RETURNED TO SERVICE.
